# SDR FDEA201806301609

- Difficulty date: June 30, 2018
- Submitted: July 7, 2018
- Operation: Air carrier
- Aircraft: N717FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 361
- Aircraft time: 45,759 hours, 40,526 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Computer
- Part number: 4909505
- Part serial: 650
- Condition: Failed
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

SLATS SYS 1/2 FAULTS AND SLATS STUCK BETWEEN 0 AND 15 DURING RETRACTION AFTER TAKEOFF. CYCLED SLAT/FLAP HANDLE PER QRH. SLATS WENT BACK TO 15 BUT STUCK AGAIN DURING RETRACTION. RETURNED TO AIRPORT AND SLATS AND FLAPS EXTENDED NORMALLY FOR APPROACH. SLATS RETRACTED FULLY DURING AFTER LANDING CHECKLIST. PERFORMED BITE TEST OF SFCC 1 AND 2 REF TSM 27-80-00. NO FAULTS NOTED AT THIS TIME. BOTH SFCC'S  PASSED. FURTHER TROUBLESHOOTING REQUIRED. DURING TROUBLESHOOTING FOUND NR 2 SFCC FAILING BITE SELF CHECK FOR FLAP SYSTEM. R&R SFCC NR 2 AND PERFORMED BITE CHECK WITH ALL SELF CHECKS PASSING AND NO FAULT BALLS PRESENT REF AMM27-51-18-04.
